MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ESPOCAN®; SPINAL EPIDURAL ANESTHESIA

B. BRAUN MEDICAL INC. ESPOCAN®; SPINAL EPIDURAL ANESTHESIA
Catalog Number 333196
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although it was confirmed that the device involved is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.It should be noted that the following lot number was provided; however, the lot number mentioned below is not one that was used.Lot number: 0061650943.Production date: 12/11/2018.Expiry date: 08/31/2020.
 
Event or Problem Description
As reported by the user facility: event 3: customer reports, "we have had about 7 instances where the catheter connector comes off of the epidural." no injury reported.
 
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).No sample was returned for further evaluation.For continued safe use of the perifix catheter connector a detailed step-by-step instructions of how to use the perifix catheter connector label and cloth/silk medical tape has been provided.Review of the discrepancy management system (dsms) database was performed for the reported lot numbers and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ESPOCAN®
Common Device Name
SPINAL EPIDURAL ANESTHESIA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9075108
Report Number2523676-2019-00159
Device Sequence Number2976798
Product Code OFT
UDI-Device Identifier04046964179303
UDI-Public04046964179303
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number333196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1